# SDR 2004FA0000882

- Difficulty date: July 6, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N333TG
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680320
- Aircraft time: 6,187 hours
- Engine: Lyc IO540*
- Engine time: 4,383 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL68256013
- Part serial: G04CA019R
- Condition: Broken
- Location: Engine
- Part time: 108 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OIL UNDER COWLING AFTER A WEEKEND OVERNIGHT.  INVESTIGATED OIL LEAK AND FOUND THE MAGNETO MOUNTING FLANGE CRACKED.  MAGNETO WAS PROPERLY TORQUED, SUSPECT MAGNETO HOUSING FATIGUED.
